# SDR VJ9800375

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT DOUBLERS CORRODED UNDER STA 889-908 LONGERON 29L-27L.  FABRICATED SUPPORT DOUBLER FROM 7075 T6 .063 3.5 BY 3.  INSTALLED REPAIR IAW DC-9 SRM 51-10-3, 53-01 FIG 1 AND 51-30-1.
